# SDR CA011011011

- Difficulty date: September 18, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Bolkms BO105S
- Aircraft time: 6,961 hours
- Engine: Allsn 250C20B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 4638001001
- Condition: Making Metal
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PIC CALLED IN A MAGNETIC LITE ON. A/C LANDED AT SCHOOL. AME INSPECTED MAG PLUG, 1 SMALL FLAKE AND 1 THIN HAIR. A/C RUN UP CARRIED OUT NO FURTHER INDICATION. A/C FLOWN APPROX 8 MILES TO MIRIMICHI AIRPORT AND HOVERED AROUND RAMP AREA FOR APPROX 80 MINUTES. NO FURTHER INDICATION. AME ELECTED TO CHANGE MGB OIL AND INSPECT MGB FINE OIL FILTER. FILTER FOUND TO CONTAIN NUMEROUS PIECES OF MATERIAL AND DRAINED OIL WAS SHINY.  A/C REMOVED FROM SERVICE AND TRANSPORTED BACK TO MAINTENANCE FACILITY.
